Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 1, Pages 43-49

Application of uniform asymptotics to the fifth Painlevé transcendant

1Department of Mathematics and Computer Science, Bloomsburg University, Bloomsburg 17815, PA, USA
2Department of Mathematics, Millersville University, Millersville 17551-0302, PA, USA

Received 30 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zhao-Yun Zeng, and Yu-Qiu Zhao, “Application of uniform asymptotics to the connection formulas of the fifth Painlevé equation,” Applicable Analysis, pp. 1–15, 2015. View at Publisher · View at Google Scholar
  • Wen-Gao Long, Zhao-Yun Zeng, and Jian-Rong Zhou, “A note on the connection problem of some special Painlevé V functions,” Complex Variables and Elliptic Equations, vol. 62, no. 5, pp. 726–737, 2016. View at Publisher · View at Google Scholar